Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Having edema in leg, swelling in spine. Taking lasix, metolozone. What is the cause?

my husband has edema is his legs and feet bad !! he is on lasix and metolozone and nobody seems to know why he has a lot of swelling in his spine from spine problems and get shots in his spine and also gets shots is that the cause do you think? he already had an echo on heart and is normal tnine leve is normal and potassium s normal he has to ahve surgery pretty soon and is scared he wont make it!!! ( bladder surgery)
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Thanks for the query,

Pedal edema is also seen in liver and kidney problems,
Though cardiac problem is the most common.

Get his thorough check up done.

Please meet a physician for final diagnosis and treatment

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor